# SDR CA000530068

- Difficulty date: May 5, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,719 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) FLAP FAIL MESSAGE ON EICAS WHEN FLAP SELECTED TO 45 DEG AT 155 KNOTS.  VISUAL CHECK CARRIED OUT AND FLAPS RESET. FLAPS CYCLED. REPLACED LT BPSU AND NR 3 ACTUATOR.  COMPLETE RIGGING AND FUNCTIONAL CHECK CARRIED OUT.
